# SDR 2007UALA00002

- Difficulty date: December 31, 2006
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 45,451 hours, 15,826 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON LEFT SIDE OF FUSELAGE 5.5 FT FWD OF DOOR 2L APPROX 6 INCHES ABOVE FLOORLINE.  FULL DAMAGE MEASURES 3.5 INCHES WITH A PUNCTURE LIMIT OF ABOUT 2.75 INCHES. MAJOR REPAIR ACCOMPLISHED. THE SKIN WAS FOUND PUNCTURED BUT NO INTERNAL STRUCTURE WAS DAMAGED.  A PRE-EXISTING REPAIR WAS LOCATED AFT OF DENT.  CUTOUT DAMAGE AND FABRICATED REPAIR DOUBLER.  ATTACHED STRUCTURAL ANALYSIS VERIFIED THAT STATIC STRENGTH OF SKIN IS RESTORED.
